Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What is wrong with me that I have been peeing alot lately ?

I have been peeing alot lately, and having lower stomach cramps, and I been dizzy, and have been having crazy craving like for instance icecream and cheddar chips I have been feeling very nauseous every morning, and during the evening times, and I keep a low temp, and I have been juz snapping out on people for no reason, just having terrible moodswings I will cry sometimes then then the next minute im either mad or happy.
Asked On : Sun, 16 May 2010
Answers:  1 Views:  1633
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi well come to HCM.
Looking to your complain of fever, lower stomach problem, nausea etc. It seems that
this not psychological it has relation to your illness you are carrying and you should
consult your doctor immediately as in this kind of cases only on the basis of history
one can not come to any conclusion. Clinical examination as well investigations are
needed to come to conclusion. Thanks
Answered: Mon, 12 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor